# SDR ECPR2018032877350

- Difficulty date: December 8, 2017
- Submitted: March 28, 2018
- Operation: General aviation
- Aircraft: N557PU
- Make and model: Piper PA-28-161
- Aircraft serial: 2842094
- Aircraft time: 9,370 hours
- Engine: Lyc O320D3G
- Engine time: 3,848 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder Head
- Part number: LW12416
- Condition: Cracked
- Location: Nr 2
- Part time: 1,778 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION,  FOUND THAT THE NR 2 CYLINDER HAD LOW COMPRESSION.  INVESTIGATION FOUND THE CYLINDER HEAD WAS CRACKED AROUND THE INTAKE VALVE SEAT AND THROUGH THE CYLINDER HEAD WALL OUT BETWEEN THE CYLINDER COOLING FINS.
